# SDR SWAA2021092018169

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE ASSIST HANDLE ON DOORWAY CUTOUT AT AFT ENTRY DOOR ; 2021-384567 / [01] TIGHTENED ASSIST HANDLE ON DOORWAY CUTOUT AT AFT ENTRY DOOR I.A.W B737-700 AMM-25-21-25-420-801 STEP 3.B(5); [02] TASK CARD COMPLETE.
